Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 2002

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | M | O | P | V | W
Number of items: 30.

A

Arens, T., Chandler-Wilde, S. N. and Haseloh, K. O. (2002) Solvability and spectral properties of integral equations on the real line: I. Weighted spaces of continuous functions. Journal of Mathematical Analysis and Applications, 272 (1). pp. 276-302. ISSN 0022-247X doi: https://doi.org/10.1016/S0022-247X(02)00159-2

Ayres, K. (2002) Paternal exclusion in the presence of substructure. Forensic Science International, 129 (2). pp. 142-144. ISSN 0379-0738 doi: https://doi.org/10.1016/S0379-0738(02)00231-1

Ayres, K., Chaseling, J. and Balding, D. J. (2002) Implications for DNA identification arising from an analysis of Australian forensic databases. Forensic Science International, 129 (2). pp. 90-98. ISSN 0379-0738 doi: https://doi.org/10.1016/S0379-0738(02)00232-3

B

Brooks, J.K., Saitô, K. and Wright, J.D.M. (2002) A bounded sequence of normal functionals has a subsequence which is nearly weakly convergent. Journal of Mathematical Analysis and Applications, 276. pp. 160-167.

Bunce, L.J. and Peralta, A.M. (2002) The Alternative Dunford-Pettis Property in C*-Algebras and von Neumann preduals. Proceedings of the American Mathematical Society, 131 (4). pp. 1251-1255.

C

Cariolaro, D. and Hilton, A.J.W. (2002) Class 1 graphs associated with regular graphs of high degree. Congressus Numerantium, 159. pp. 133-142.

Chandler-Wilde, S. N. and Potthast, R. (2002) The domain derivative in rough-surface scattering and rigorous estimates for first-order perturbation theory. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 458 (2028). pp. 2967-3001. ISSN 1471-2946 doi: https://doi.org/10.1098/rspa.2002.0999

Chandler-Wilde, S. N. and Zhang, B. (2002) A generalized collectively compact operator theory with an application to integral equations on unbounded domains. Journal of Integral Equations and Applications, 14 (1). pp. 11-52. ISSN 1938-2626 doi: https://doi.org/10.1216/jiea/1031315433

Chandler-Wilde, S. N., Rahman, M. and Ross, C.R. (2002) A fast two-grid and finite section method for a class of integral equations on the real line with application to an acoustic scattering problem in the half-plane. Numerische Mathematik, 93 (1). pp. 1-51. ISSN 0029-599X doi: https://doi.org/10.1007/s002110100373

Coe, R., Stern, R.D. and Allan, E.F. (2002) Data analysis of agroforestry experiments. In: UNSPECIFIED ICRAF: World Agroforestry Centre, Nairobi.

D

Duan, G.-R., Nichols, N. and Liu, G.-P. (2002) Robust pole assignment in descriptor linear systems via state feedback. European Journal of Control, 8 (2). pp. 136-149. ISSN 0947-3580 doi: https://doi.org/10.3166/ejc.8.136-149

F

Fang, H. P., Wang, Z., Lin, Z. F. and Liu, M. R. (2002) Lattice Boltzmann method for simulating the viscous flow in large distensible blood vessels. Physical Review E, 65 (5). 051925. ISSN 1539-3755 doi: https://doi.org/10.1103/PhysRevE.65.051925

G

Glaister, P. (2002) 2b or not to be - that other classic. Mathematical Spectrum, 35. 3-5..

Glaister, P. (2002) A Generalized Class of Series Evaluated. Mathematics and Computer Education, 36. pp. 179-186.

Glaister, P. (2002) Linear Regression in Chemistry. Education in Chemistry, 39. p. 39.

Glaister, P. (2002) Maths Woodwork it out. IMA Journal of Teaching Mathematics and its Applications, 20. pp. 139-144.

Glaister, P. (2002) Not a Slice but a Cube of. Mathematics Today, 38. p. 45.

Glaister, P. (2002) Squaring up to Factorials. Mathematical Spectrum, 34. pp. 53-55.

Glaister, P. (2002) Taylor's Theorem and Integral Expansions. International Journal of Mathematical Education in Science and Technology, 33. pp. 910-926.

Glaister, P. (2002) To Infinity and Beyond - further mathematical journeys. Mathematical Spectrum, 34. pp. 26-29.

Gurevich, A. V., Lukyanov, A. V., Zybin, K. P. and Roussel-Duprè, R. A. (2002) Spherical symmetrical approach to the theory of runaway breakdown. In: Kortshagen, U. and Tsendin, L. D. (eds.) Electron Kinetics and Applications of Glow Discharges. NATO Science Series: B, 367. Springer, Boston, MA, pp. 19-35. ISBN 9780306470769 doi: https://doi.org/10.1007/0-306-47076-4_2

H

Hilton, A.J.W. and Hind, H.R. (2002) Non-conformable subgraphs of non-conformable graphs. Discrete Mathematics, 256. pp. 203-224.

Horoshenkov, K. V. and Chandler-Wilde, S. N. (2002) Efficient calculation of two-dimensional periodic and waveguide acoustic Green’s functions. Journal of the Acoustical Society of America, 111 (4). pp. 1610-1622. ISSN 0001-4966 doi: https://doi.org/10.1121/1.1460920

M

Martin, M. J., Bell, M. J. and Nichols, N. K. (2002) Estimation of systematic error in an equatorial ocean model using data assimilation. International Journal for Numerical Methods in Fluids, 40 (3-4). pp. 435-444. ISSN 0271-2091 doi: https://doi.org/10.1002/fld.298

O

Owen, T., Duan, G., Nichols, N. and Liu, G. (2002) Discussion on 'Robust pole assignment in descriptor linear systems via state feedback' by G.-R. Duan, N.K. Nichols and G.-P. Liu. European Journal of Control, 8 (2). p. 150. ISSN 0947-3580 doi: https://doi.org/10.3166/ejc.8.150-151

P

Pelloni, B. (2002) D-bar problems and the solution of the sine-Gordon equation in time-dependent convex domains. Communications in Applied Analysis, 6. pp. 179-196. ISSN 1083-2564

Pelloni, B. (2002) Linear and nonlinear waves on a finite interval. In: International Workshop on Nonlinear Phenomena, Gallipoli.

Pelloni, B. (2002) Well-posed boundary value problems for integrable evolution equations on a finite interval. Theoretical and Mathematical Physics, 133 (2). pp. 1598-1606. ISSN 0040-5779 doi: https://doi.org/10.1023/A:1021163230712

V

Vincent, E., Todd, S. and Whitehead, J. (2002) A sequential procedure for comparing two experimental treatments with a control. Journal of Biopharmaceutical Statistics, 12 (2). pp. 249-265. ISSN 1054-3406 doi: https://doi.org/10.1081/BIP-120015747

W

Wang, Z., Holm, C. and Muller, H. W. (2002) Molecular dynamics study on the equilibrium magnetization properties and structure of ferrofluids. Physical Review E, 66 (2). 021405. ISSN 1539-3755 doi: https://doi.org/10.1103/PhysRevE.66.021405

This list was generated on Tue Nov 29 08:31:52 2022 UTC.

Page navigation